Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having high pressure in both eyes. Taking Effxor. What are the findings and required treatment?

Hi, I have been on 375mg of Effxor for at least 15 years. Lately i have been seeing an eye specialist, because of the high pressure in my both eyes. I know the pressure is because of the freeking Effexor. today i went from 375mg to 300mg. I will do that for at least one month, then drop 75mg each month. Until i am down to no more Effexor. My problem was, i was physcically abused and mentally abused from the time i was born until my last beating with a belt was when i was in grade 12. Pulled from my top bunk bed, hit the floor, partly knocked out, beat with the belt for at least five minutes. Beating was pretty much` a daily issue. I even remember asking my brother how he felt about being kicked against the fridge with my father's steel toe boots. He started to cry and held me , saying that it was not him, but me. I don't even remember. i took many beatings for my three younger brothers and my sister. As i grew up i hated pedophiles and women beaters, and could have killed them. After seeing a phychologist, phycharist, and my Effexor for years i dropped my desire to kill these abusers. Now i just ignore any of that information i hear. Sincerely, Gregg
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear Gregg,
I'm glad you've stabilized emotionally after all that you've gone through.
If you had a high pressure in both eyes. Then I would recommend you to have your IOP(intraocular pressure), optic nerve head(the main nerve of eye) along with total retina and visual fields be checked every 4-6mths before starting any treatment if required.
Good day....
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor